# SDR ASAA2013052895163

- Difficulty date: May 28, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Skate Angle
- Part number: 655484221
- Condition: Chafed
- Location: Bs 1016-1121
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER TO FUSELAGE LT SKATE ANGLE CHAFED FROM FWD ATTACH LUGS TO RUDDER L/E.  ACFT GROUNDED.  BLENDED CHAFE, CHECKED LIMITS, WAS OUT OF LIMITS IAW EA CM 5530-01086, ACCOMPLISHED REPAIR 2 IAW EA 5530 01086.
